# SDR QXEA9800053

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- System (JASC): 2530 · Buffet/Galleys
- Part: Bev Container
- Part number: 1095
- Condition: Malfunction
- Location: Galley
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER GEAR EXTENSION, CREW EXPERIENCED A VERY STRONG RUBBER BURNING OR WIRE INSULATION TYPE SMELL.  AIRCRAFT LANDED WITHOUT INCIDENT.  UPON INSPECTION MAINTENANCE FOUND POTTING ON FORWARD BEVERAGE CONTAINER MELTED TO BOTTOM PIN.  REMOVED AND REPLACED BEVERAGE CONTAINER.  CHECK BLEED AIR SYSTEM FOR ALL TEMPERATURE MODES FOR BOTH CONTROL PANEL.  CHECKED AIRCRAFT ELECTRICAL POWER SOURCES (AC/DC/TRANSFORMER AND RECTIFIER UNITS/INVERTERS).  PERFORMED OPERATIONAL CHECK OF ALL AIRCRAFT LIGHTING SYSTEM.  NO DEFECTS AND NO UNUSUAL SMELL NOTED.
